# SDR SWIA200617524

- Difficulty date: October 9, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 11,877 hours, 10,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CLIPS 2EA RBL 9 CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW PARTS IAW CRJ 200 SRM 51-42-06 PG 18 AT FS 280 FLOORBEAM RBL INBD AND OTBD.
